MAUDE Adverse Event Report: ZIMMER SWITZERLAND MANUFACTURING GMBH ANATOMICAL SHOULDER REVERSE, SCREW SYSTEM, 4.5-42; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED

ZIMMER SWITZERLAND MANUFACTURING GMBH ANATOMICAL SHOULDER REVERSE, SCREW SYSTEM, 4.5-42; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Model Number N/A
Medical Device Problem Codes Device Dislodged or Dislocated (2923); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Joint Dislocation (2374); No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10 - medical devices: 40mm glenosphere; item# 00434904011; lot# 65243512.12mm humeral stem spacer; item# 00434903912; lot# 65473774.14mm 130mm length humeral stem; item# 00434901413; lot# 65242785.40mm +6mm offset 65 neck angle retentive poly liner; item# 00434906606; lot# 64759532.+2mm lateral offset 25mm post length base plate; item# 00434902502; lot# 64759472.Anatomical shoulder reverse, screw system, 4.5-48; item# 01.04223.048; lot# 2940206.Multiple mdr reports were filed for this event, please see associated reports: 0009613350-2023-00513.Customer has indicated that the product will not be returned to zimmer biomet for investigation.The investigation is in process.Once the investigation has been completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported that the patient is being considered for a shoulder revision due to unknown reasons.No additional patient consequences were reported.Due diligence is in progress for this complaint; to date no additional information or product has been received.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.It was reported a the patient is being considered for a shoulder revision due to dislocation.It was noted that the patients components are maxed out on length so the patient will be revised using competitor products.No products were returned or pictures provided; visual and dimensional evaluations could not be performed.A review of the device manufacturing records confirmed no abnormalities or deviations.Devices are used for treatment.One radiographic image of the right shoulder was provided and reviewed by a radiologist with the following assessment: single view of the right shoulder demonstrates a reverse total shoulder arthroplasty without radiolucency.No fracture.No dislocation.Overall fit and alignment of the implant is normal.Normal bone quality.No further medical records were provided.Based on the review of the radiographic image, the reported event cannot be confirmed.It is noted that the patient's components are maxed out on length, which is why the patient is being considered for revision due to dislocation.However, based on the given information and results of the investigation, a definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that the patient is being considered for a shoulder revision due to dislocations.Patient requires custom made implant.No additional patient consequences were reported.

Brand Name
ANATOMICAL SHOULDER REVERSE, SCREW SYSTEM, 4.5-42
Common Device Name
PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
ZIMMER SWITZERLAND MANUFACTURING GMBH
sulzer allee 8
sulzer industrie park
winterthur 8404
SZ  8404
Manufacturer (Section G)
ZIMMER SWITZERLAND MANUFACTURING GMBH
sulzer allee 8
sulzer industrie park
winterthur 8404
SZ   8404
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key17727931
Report Number0009613350-2023-00514
Device Sequence Number6134832
Product Code KWS
UDI-Device Identifier00889024483057
UDI-Public(01)00889024483057(17)260901(10)3082070
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K990136
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date09/01/2026
Device Model NumberN/A
Device Catalogue Number01.04223.042
Device Lot Number3082070
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/16/2023
Supplement Date Received by Manufacturer09/20/2023
Initial Report FDA Received Date09/12/2023
Supplement Report FDA Received Date10/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/31/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale